Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 296, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 11, 2008, 5:23 PM CDT for Autauga County, Elmore County, Montgomery County, Alabama. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2008, 5:23 PM CDT (22:23 UTC)
- Expired
- Jun 11, 2008, 6:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Elmore County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:40 PM CDT | TSTM WND DMG | Prattville, AL | TREE DOWN AT PINECREST AND WETUMPKA STREET. |
| Jun 11, 5:42 PM CDT | TSTM WND DMG | Prattville, AL | TREE DOWN ON HIGHWAY 31 NORTH AT THE SKATING RINK. |
| Jun 11, 5:45 PM CDT | TSTM WND DMG | Montgomery, AL | TREES DOWN AT NARROW LANE AND WOODBRIDGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 112223
SVRBMX
ALC001-051-101-112300-
/O.NEW.KBMX.SV.W.0296.080611T2223Z-080611T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF PRATTVILLE...
SOUTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MILLBROOK...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...BOB WOODRUFF LAKE...MONTGOMERY...
* UNTIL 600 PM CDT
* AT 519 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONTGOMERY...AND MOVING NORTHWEST AT 21 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MONTGOMERY ZOO BY 530 PM CDT...
BOYLSTON AND 8 MILES SOUTHWEST OF BLUE RIDGE BY 535 PM CDT...
BOB WOODRUFF LAKE AND HUNTER BY 540 PM CDT...
MILLBROOK AND COOSADA BY 550 PM CDT...
ELMORE AND PRATTVILLE BY 555 PM CDT...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3230 8642 3244 8653 3257 8646 3254 8615
3230 8615
TIME...MOT...LOC 2223Z 149DEG 18KT 3237 8628
$$
KSL1 follow-up statement
000
WWUS54 KBMX 112249
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 PM CDT WED JUN 11 2008
ALC001-051-101-112300-
/O.CON.KBMX.SV.W.0296.000000T0000Z-080611T2300Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
550 PM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN ELMORE...SOUTHEASTERN AUTAUGA AND NORTHWESTERN
MONTGOMERY COUNTIES...
AT 548 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONTGOMERY ZOO...OR ABOUT NEAR MONTGOMERY...MOVING NORTHWEST AT 3
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MAXWELL AIR FORCE BASE BY 555 PM CDT...
HUNTER...MILLBROOK...BOB WOODRUFF LAKE AND COOSADA BY 600 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3230 8638 3244 8650 3257 8646 3253 8624
3230 8615
TIME...MOT...LOC 2250Z 131DEG 3KT 3241 8632
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:43 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 11, 3:43 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 343 PM CDT WED JUN 11 2008 .SHORT TERM...TONIGHT AND TOMORROW. MUCH OF THE AFTERNOON SHOWER AND THUNDERSTORM DEVELOPMENT WILL DIMINISH AFTER SUNSET. HOWEVER...WITH MULTIPLE OUTFLOW BOUNDARIES...ISOLATED ACTIVITY WILL LIKELY LINGER INTO THE OVERNIGHT PERIOD. A SIMILAR SETUP IS EXPECTED TOMORROW AS LOW LEVEL FLOW CONTINUES TO BRING MOIST AIR INTO THE AREA. THE BETTER CHANCES FOR DEVELOPMENT WILL BE IN THE SOUTHEAST PORTION OF THE FORECAST AREA...ALTHOUGH ANY LOCATION COULD POSSIBLY SEE RAIN. CLOUD COVER IS EXPECTED TO HANG AROUND TONIGHT...KEEPING TEMPERATURES GENERALLY UP IN THE LOW 70S. TOMORROW...HIGHS IN THE LOW/MID 90S ARE EXPECTED AGAIN. 14 .LONG TERM...FRIDAY THROUGH WEDNESDAY... THE THOUGHTS REMAIN THE SAME FOR THE EXTENDED PACKAGE THIS AFTERNOON. MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT WITH THE ECMWF POINTING TOWARD A MORE CLIMATOLOGICALLY FAVORED MEAN FLOW THAN THE SLIGHTLY MORE AMPLIFIED GFS. WILL GENERALLY TAKE A MIXED APPROACH COMBINED WITH PREVIOUS FORECAST. THESE MODELS INDICATE A CHANGE IN THE UPPER LEVEL PATTERN WE HAVE BEEN EXPERIENCING THE PAST SEVERAL DAYS. THE UPPER RIDGE CELL RECENTERS ITSELF OVER THE DESERT SOUTHWEST AS A TROUGH DIGS OVER THE EASTERN CONUS BY MONDAY AFTERNOON. THE GENERALLY WEAK FLOW ALOFT WILL TRANSITION TO A NORTHWEST FLOW. HIGH MEAN RELATIVE HUMIDITY AND PRECIP WATER VALUES AROUND 2 INCHES STILL ADVERTISED FOR FRIDAY AND SATURDAY. AT THIS TIME...LOOKS LIKE A FEW STORMS WILL BE EFFICIENT RAIN PRODUCERS AS ATMOSPHERE IS NEARLY SATURATED. COLD FRONT APPROACHES FROM THE NORTHWEST OF SATURDAY. AT THIS TIME...FEEL POPS WILL BE HIGHEST WITH THE ADDED CONVERGENCE FROM THE FRONT AND ASSOCIATED TROUGH ALOFT ENHANCING LIFT. BUT STILL EXPECTED SCATTERED TO NUMEROUS ACTIVITY EACH DAY. WILL KEEP HIGHER POPS OVERNIGHT THAN PREVIOUS FEW DAYS DUE TO HIGH MOISTURE AND BOUNDARIES AIDING LIFT. AS PATTERN TRANSITIONS...DRIER AIR WILL BEGIN FILTERING INTO CENTRAL ALABAMA. I DO THINK THIS WILL EVENTUALLY OCCUR BUT I JUST SLOWED IT DOWN JUST A BIT COMPARED TO THE GFS SOLUTION. SO FOR MONDAY THROUGH WEDNESDAY...KEPT THINGS DRY WITH NEAR SEASONAL READINGS. 75/LINHARES && .AVIATION...18Z TAF DISCUSSION. ISOLATED TO SCATTERED CONVECTION WILL BE POSSIBLE AT ALL AVIATION TAF SITES THROUGH THE EARLY EVENING. SOME STRONG STORMS ARE ANTICIPATED SO A SUDDEN WIND SHEAR CHANGE AND HAIL IS EXPECTED IN THE NEAR-STORM ENVIRONMENT. MUCH OF THE STRONGER CONVECTION SHOULD BE ENDING SEVERAL HOURS AFTER SUNSET...HOWEVER SOME SHOWERS AND ISOLATED THUNDER COULD PERSIST THROUGH THE OVERNIGHT. FOG DEVELOPMENT IS POSSIBLE AT LOCATIONS THAT RECEIVE HIGHER RAINFALL. DID NOT INCLUDE LOWER VISIBILITIES IN THIS ISSUANCE. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 66 89 69 89 69 / 30 30 20 50 40 ANNISTON 69 89 68 87 69 / 30 40 30 50 40 BIRMINGHAM 71 89 72 87 71 / 20 30 20 50 40 TUSCALOOSA 72 91 70 89 71 / 20 30 20 50 40 CALERA 70 89 70 87 70 / 20 30 20 50 40 AUBURN 70 89 70 86 68 / 30 40 30 50 40 MONTGOMERY 71 89 70 88 71 / 30 40 30 50 40 TROY 69 89 68 88 70 / 30 40 30 50 40 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 14/75/14
Hazardous weather outlook, Jun 11, 5:30 AM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 530 AM CDT WED JUN 11 2008 ALZ011>015-017>050-121030- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 530 AM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL ALABAMA BETWEEN NOON AND 9 PM. A MAJORITY OF THE ACTIVITY WILL DEVELOP DURING AND JUST AFTER THE MAXIMUM AFTERNOON HEATING ALONG A SLOW MOVING SURFACE BOUNDARY. STRONG WINDS UP TO 45 MPH AND HAIL ARE THE MAIN THREATS WITH THESE STORMS. WET MICROBURST POTENTIAL: BIRMINGHAM...MODERATE. MONTGOMERY...MODERATE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 11, 4:32 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 432 PM CDT WED JUN 11 2008 ALZ036-112215- COOSA- 432 PM CDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR COOSA COUNTY UNTIL 515 PM CDT... AT 428 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR COTTAGE GROVE...OR NEAR ROCKFORD...MOVING WEST AT 10 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HISSOP. PENTONVILLE. ROCKFORD. HANOVER. BENTLEYVILLE. LYLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Jun 11, 4:33 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 433 PM CDT WED JUN 11 2008 ALZ028-112215- CLAY- 433 PM CDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR CLAY COUNTY UNTIL 515 PM CDT... AT 430 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF WOODSTOCK...OR 10 MILES NORTH OF GOODWATER. THIS STORM WAS NEARLY STATIONARY. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 11, 4:42 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 442 PM CDT WED JUN 11 2008 ALZ023-112230- TUSCALOOSA- 442 PM CDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR TUSCALOOSA COUNTY UNTIL 530 PM CDT... AT 436 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR LAKE WILDWOOD...OR 7 MILES EAST OF HOLT...MOVING SOUTHWEST AT 10 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 11, 5:02 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 502 PM CDT WED JUN 11 2008 ALZ021-112245- CLEBURNE- 502 PM CDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR CLEBURNE COUNTY UNTIL 545 PM CDT... AT 457 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR RANBURNE...OR 14 MILES SOUTH OF TALLAPOOSA...MOVING NORTHWEST AT 10 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RANBURNE. ABERNATHY. FRUITHURST. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Jun 11, 5:16 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 516 PM CDT WED JUN 11 2008 ALZ027-028-112300- CLAY-TALLADEGA- 516 PM CDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR WESTERN CLAY AND TALLADEGA COUNTIES UNTIL 600 PM CDT... AT 514 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR WOODSTOCK...OR 11 MILES NORTH OF GOODWATER...MOVING WEST AT 15 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ROSELLE. WOODSTOCK. SYCAMORE. ALPINE. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Jun 11, 5:20 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 520 PM CDT WED JUN 11 2008 ALZ041-043-044-112300- AUTAUGA-ELMORE-MONTGOMERY- 520 PM CDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...ELMORE AND MONTGOMERY COUNTIES UNTIL 600 PM CDT... AT 519 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR MONTGOMERY ZOO...OR NEAR MONTGOMERY...MOVING NORTHWEST AT 20 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... TALLAPOOSA RIVER WATER PLANT. BOYLSTON. HUNTER. BOB WOODRUFF LAKE. COOSADA. WETUMPKA MUNICIPAL AIRPORT. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:10 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 50 min |
| Jun 11, 3:21 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery | 24 min |
| Jun 11, 3:57 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 30 min |
| Jun 11, 4:40 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 35 min |
| Jun 11, 5:24 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 36 min |
| Jun 11, 5:33 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 27 min |
| Jun 11, 5:41 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 34 min |
| Jun 11, 5:42 PM CDT | Flash Flood Warning | BMX | Tuscaloosa | 93 min |
| Jun 11, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 30 min |
| Jun 11, 5:51 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 39 min |
| Jun 11, 5:55 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 35 min |
| Jun 11, 5:58 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 37 min |
| Jun 11, 6:13 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 32 min |
| Jun 11, 6:16 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 29 min |
| Jun 11, 6:27 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 48 min |
| Jun 11, 6:49 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 56 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.